# SDR REXA2016050500703

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 26,635 hours, 24,121 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S 02 MASK IS LEAKING AT HARNESS THAT INFLATES WHEN DONNING 02 MASK.  FOUND DURING PREFLIGHT.  SWAPPED FIRST OFFICER`S MASK WITH OBSERVER'S MASK IAW AMM 35-11-12, DEFERRING OBSERVER'S MASK IAW MEL 35-10-01.  R & R OBSERVER'S 02 MASK IAW AMM 35-11-12.  OPS CHECKED GOOD, OK FOR SERVICE.  THIS CLEARS DI 3233124-1.
